Формат документа: docx
Размер документа: 0.12 Мб
Прямая ссылка будет доступна
примерно через: 45 сек.
Сообщить о нарушении / AbuseВсе документы на сайте взяты из открытых источников, которые размещаются пользователями. Приносим свои глубочайшие извинения, если Ваш документ был опубликован без Вашего на то согласия.
Спасибо за обращение, документ отправлен на рассмотрение, обычно проверка занимает не более 24 часов. Наберитесь терпения мы вам обязательно ответим!
1. A 52-y.o. female patient with primary hypertension after stress complains of headache, palpitation, pain in the heart, anxiety. On exam: HR - 110/min, BP 210/100 mm Hg. Administer a drug of choice from the list below.
A. Verapamil i.v.
B. Papaverine i.v.
C. Enalaprilat i.v.
D. Metoprolol i.v.
E. Clonidine i.v.
2. A 39-y.o. male patient with primary hypertension suddenly felt intensive headache, nausea, vomiting, which have been lasting for 5 hours. On exam: HR - 88/min, BP 205/100 mm Hg, pain on palpation of occipital points, rigidness of occipital muscles, Kernig’s sign is positive on both sides. Subarachnoidal hemorrhage is suspected. What investigation is the most useful for diagnosis?
A. Eye fundoscopy
B. Doppler ultrasonography
D. Lumbar puncture
E. Computed tomography
3. A 45-y.o. female patient with primary hypertension complains of headache, palpitation, and anxiety. On exam: HR - 108/min, BP 215/100 mm Hg. On ECG: sinus tachycardia, left ve.ntricular hypertrophy. Administer a drug of choice from the list below.
A. Clonidine i.v.B. Furosemide i.v.
C. Metoprolol i.v.D. Enalaprilat i.v.E. Magnesium sulfate i.v.
4. A 58-y.o. male patient with primary hypertension had myocardial infarction 1 year ago. Symptoms: headacke, attacks of retrosternal pain, feeling of “irregular cadiac beats”. On exam: HR - 94/min, BP 180/90 mm Hg. On ECG: supraventricular extrasystole, left ventricular hypertrophy, pathologic Q in V1-V3, PQ 0.16 sec. Administer a drug of choice from the list below.
A. MetoprololB. Prazosin
E. Clonidine5. Patient N., 75 years old. During the contol of arterial pressure in the clinic blood pressure was 170/100 mm hg. When monitoring blood pressure at home, the average results were 160/100 mm Hg. Patient has:
A. Arterial hypertension of 1 degree
B. Arterial hypertension of 2 degrees
C. Arterial hypertension of 3 degrees
D. Hypertension of a white coat
E. Isolated systolic arterial hypertension
6. At a patient with arterial hypertension had dry cough that appeared after 2 weeks of treatment- 16. Tab.Enalapril and Tab. Amlodipin. Body temperature 36.60 ,result auscultation of lungs is normal What needs to be changed?:
A. To pass an x-ray of the chest organs
B. Chang the antiotensin converting enzyme inhibitors at angiotensin-II receptor blockers
C. Prescribe sedative therapy
D. Prescribe mucolytic therapy
E. Cancel calcium antagonists
7. A sign indicating kidney damage at patient with arterial hypertension:
A. Albuminuria 300 mg per day
B. Albuminuria 25 mg per day
C. Left atrial cavity diameter 4.8 cm
D. Left carotid arteries narrowing 30%
E. Thickness of the interventricular septum 10 mm
8. A 55-year-old male with a history of hypertension presents to the emergency room with acute onset chest pains. His temperature is 37.0, blood pressure 190/70 in the left arm and 150/70 in the right arm, heart rate 110, respirations 22, and oxygen saturation 94% on room air. Physical examination reveals normal lung sounds, elevated jugular venous pressures and a II/IV early diastolic murmur at the right upper sternal border. ECG shows normal sinus rhythm and left ventricular hypertrophy. Which of the following is the most likely diagnosis?
A. Pulmonary embolus
B. Mitral valve stenosis
C. Coarctation of aorta
D. Ascending aortic aneurysm dissection
E. Myocardial ischemia
9. A 67-year-old woman comes to the physician because of dizziness for 6 weeks. When she stands up suddenly, she becomes light-headed and has to steady herself for approximately 1 to 2 minutes before she is able to walk. She has hypertension and type 2 diabetes mellitus. Current medications include glyburide, a diuretic, a β-adrenergic blocking agent, and an angiotensin converting enzyme (ACE) inhibitor. Her pulse is 55/min. Her blood pressure is 110/70 mm Hg in the right arm and 70/50 mm Hg in the left arm while supine; her blood pressure is 70/50 mm Hg in the right arm and 50/30 mm Hg in the left arm immediately after standing. Neurologic examination shows no focal findings. An ECG shows sinus bradycardia with no evidence of ischemia. Carotid duplex ultrasonography shows reverse flow in the left vertebral artery with no evidence of occlusion. Which of the following is the most appropriate next step in management?
A. Cardiac stress scintigraphyB. Adjusting her medication regimenC. Warfarin therapyD. Transesophageal echocardiographyE. Coronary arteriography10. A 47-year-old woman comes to the physician because of persistent nonproductive cough for 6 weeks. She has not had fever or weight loss. She has hypertension treated with enalapril for the past 3 months. She does not smoke. There is no history of lung disease. She weighs 54 kg and is 163 cm tall. Her temperature is 37°C, blood pressure is 130/80 mm Hg, pulse is 70/min, and respirations are 12/min. Examination and an x-ray of the chest show no abnormalities. Which of the following is the most likely mechanism of this patient's cough?
A. Decreased plasma renin activityB. Decreased serum angiotensin II concentrations
C. Increased serum angiotensin I concentrations
D. Increased serum bradykinin concentrationsE. Increased serum histamine concentrations